# SDR ASAA2023022842167

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,799 hours, 17,361 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL, OBSERVED AMBER " ZONE TEMP" ON CONT CABIN. GROUNDED - YES. ZONE TEMP CONT-2 SHOWS FLT DECK TRIM VALVE ON BIT & PREV FLT, GREEN GO FOR VERIFY, MSG REST. RAN PACKS RE-CONFIRM BITE, OPS NML NO HISTORY PAST 30 DAYS.
